# SDR REXA2018022300167

- Difficulty date: February 23, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 601R1430345
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP VANE, INBD ACCESS PANEL 684DT HAS ELONGATED SCREW HOLE.  LOCATED & DRILLED A NEW ACCESS PANEL IAW SRM 51-40-11.
